# SDR AT0100051

- Difficulty date: January 3, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5520 · Elevator Structure
- Part: Skin Panel
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ELEVATOR LEADING EDGE GOUGED AT OUTBOARD END FROM OUTBOARD SEAL HARDWARE.  REMOVED AND REPLACED LEADING EDGE SECTION, REPLACED SEAL ATTACH FASTENERS IAW TIMCO SERVICE ORDER 151151-23696.
